Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 199, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 1, 2020, 4:01 PM CDT for Mobile County, Alabama. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2020, 4:01 PM CDT (21:01 UTC)
- Expired
- Jul 1, 2020, 4:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Mobile County, AL
The radar
The Mobile radar (KMOB), 17 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 4:04 PM CDT | MARINE TSTM WIND 41 | Brookley Field Asos, AL | ASOS STATION KBFM MOBILE BROOKLEY MEASURED A WIND GUST TO 36 KNOTS (41 MPH). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2170 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 893 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
344
WUUS54 KMOB 012101
SVRMOB
ALC097-012145-
/O.NEW.KMOB.SV.W.0199.200701T2101Z-200701T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
401 PM CDT Wed Jul 1 2020
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Mobile County in southwestern Alabama...
* Until 445 PM CDT.
* At 401 PM CDT, a severe thunderstorm was located 5 miles northeast
of Semmes, or 8 miles west of Saraland, moving south at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner,
Saraland, Theodore, Chickasaw, Satsuma, Grand Bay, Creola,
Chunchula, Axis, Semmes, Tanner Williams, I65 And I165, Mobile
Regional Airport, Wilmer, I65 And AL 158 and I10 And I65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Big Creek Lake, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3044 8839 3095 8842 3096 8799 3079 8799
3077 8802 3077 8800 3075 8799 3074 8801
3072 8801 3071 8800 3072 8800 3073 8799
3070 8799 3068 8800 3069 8799 3042 8798
TIME...MOT...LOC 2101Z 351DEG 27KT 3084 8821
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
296
WWUS54 KMOB 012117
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
417 PM CDT Wed Jul 1 2020
ALC097-012145-
/O.CON.KMOB.SV.W.0199.000000T0000Z-200701T2145Z/
Mobile AL-
417 PM CDT Wed Jul 1 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHERN MOBILE COUNTY...
At 417 PM CDT, a severe thunderstorm was located over Mobile Regional
Airport, or 5 miles west of Midtown Mobile, moving south at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Theodore, Chickasaw, Grand Bay, Semmes, Tanner Williams, I65 And
I165, Mobile Regional Airport, Wilmer, I65 And AL 158 and I10 And
I65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Big Creek Lake, get away from the water and move
indoors or inside a vehicle. remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3044 8839 3087 8841 3083 8800 3079 8799
3078 8802 3077 8802 3077 8800 3075 8799
3074 8801 3072 8801 3071 8800 3072 8799
3070 8799 3068 8800 3069 8799 3042 8798
TIME...MOT...LOC 2117Z 357DEG 30KT 3069 8821
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:45 PM CDT, 16 minutes earlier.
Area forecast discussion, Jul 1, 3:45 PM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Mobile AL 345 PM CDT Wed Jul 1 2020 .NEAR TERM UPDATE /Now Through Thursday/...The axis of an upper trof which extends from near the mid Mississippi River valley to the Virginias (and to an upper low over the extreme northeast states) shifts southward through Thursday into the forecast area. A surface low is currently located near the Kansas/Oklahoma border with a frontal boundary extending eastward across Missouri. With the southward progression of the upper trof, the frontal boundary follows suite and shifts southward to extend across northern Mississippi and northern Alabama by Thursday. The upper trof pattern has set up a northwesterly steering flow over the region such that convection that develops along the frontal boundary will be favored to progress southward/southeastward in the general direction towards the forecast area. The current satellite loop shows two convective complexes have formed within this regime, one of which has weakened over the area and produced an outflow boundary while another is actively ongoing in Missouri. The outflow boundary has advanced into the northern portion of the forecast area and expect scattered to numerous convective development through the afternoon hours in response to this feature and also aided by a weak sea breeze. MLCAPE values are expected to be near 2000 J/kg in a fairly moist environment with precipitable water values near 2.0 inches and wet bulb zero values near 13.5 kft. 0-6 km bulk shear values look low, 20 knots at best, so am expecting the primary initiating mechanism for stronger storms to be from precipitation loading. The attention now turns to what will transpire with the convective complex over Missouri along with the southward progressing upper trof and frontal boundary. This convective complex appears to have already formed another outflow boundary which is expected to progresses roughly southward. While not handled particularly well by high resolution guidance or Convection Allowing Models (CAMS), the expectation is that this next outflow boundary will follow a similar evolution to the current one and continue southward into the area late tonight. Complicating this pattern is that yet another convective complex may develop on the frontal boundary advancing into northern Mississippi/Alabama. All in all, there look to be at least a few possible scenarios for convective development for Thursday which in turn supports going with higher pops, and have gone with likely to categorical pops for nearly the entire area. A moist environment remains in place over the area on Thursday with precipitable water values near 2.0 inches, and wet bulb zero values are expected to trend higher to around 14 kft. 0-6 km bulk shear values look to be less than 20 knots, so while MLCAPE values near 2500 J/kg are indicated this environment looks more supportive of general thunderstorms with an occasional strong storm possible. Lows tonight range from the lower 70s inland to the upper 70s at the coast. Highs on Thursday range from the mid 80s well inland, such as near Highway 84 to upper 80s/lower 90s elsewhere. Heat index values this afternoon will be around 105 in some locations, then look remain in a range of 95 to around 105 on Thursday. A low risk of rip currents is expected through Thursday. /29 && .SHORT TERM /Thursday night Through Saturday night/...An upper level trough over the northeastern CONUS will continue to dig south, with a section of this trough digging from northeast to southwest over the southeastern CONUS through late week. A slow- moving surface front will also progress southward over the southeastern CONUS through Saturday morning before stalling near the northern Gulf coast through Saturday night. The aforementioned pattern will lead to continued unsettled and wet weather through the short term period, albeit still somewhat diurnal. Scattered showers and storms are likely during the overnight hours, with increasing chances during the afternoon each day. PWATs are shown to be just under 2 inches to around 2.3 inches through Saturday night, leading to forecast storm total rainfall ranging from 0.50-1.5 inches. Thus, The Weather Prediction Center has outlooked southeast Mississippi, southwest and south-central Alabama, as well as the western Florida Panhandle in a marginal risk for excessive rainfall Thursday and Friday. In addition, MLCAPE values between 1000-2000 J/kg in the afternoon and between 500-800 J/kg during the nighttime will keep the potential for embedded thunderstorms through the short term as well. Warm and muggy conditions will comprise the short term, with high temperatures Friday and Saturday afternoons a touch cooler, in the mid to upper 80s, due to cloud cover. Although, a few spots could reach 90 degrees Friday afternoon. Meanwhile, overnight lows Thursday night through Saturday night will continue to be warm. Temperatures are expected to only dip into the lower to mid 70s north of I-10 and in the mid to upper 70s south. Lastly, there is a LOW RISK of rip currents through Saturday night. /26 && .EXTENDED TERM /Sunday Through Wednesday/...An upper level low is expected to form over the southeastern CONUS and persist through much of the extended term. Meanwhile, upper level high pressure will build over the eastern Gulf of Mexico into midweek next week. At the surface, the front that stalled close to the northern Gulf coast will weaken as low pressure forms over the Deep South. This low will eventually progress over South Carolina by Tuesday morning and then move off over the Atlantic by midweek. By this time, high pressure is expected to build over the eastern Gulf of Mexico. Model PWATs are shown to be right around 2 inches to about 2.3 inches through much of extended period, with exception of Tuesday where values are shown to be less (around 1.5-1.8 inches). Thus, the unsettled and wet pattern will persist through early next week. However, with PWATs decreasing into midweek, chances for showers and storms could start to decrease by this time. This will continue to be monitored. Continued warm and muggy conditions are expected through midweek next week. High temperatures will be in the mid to upper 80s Sunday through Tuesday afternoons, with some areas along and south of I-10 potentially reaching 90 degrees by Wednesday afternoon. Lows Sunday through Tuesday nights will likely be in the lower to mid 70s north of I-10 and in the mid to upper 70s south. /26 && .MARINE...No impacts are forecast except winds and waves higher near isolated to scattered showers and thunderstorms. /29 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
In the hours before
Special weather statement, Jul 1, 2:22 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Mobile AL
222 PM CDT Wed Jul 1 2020
ALZ052-053-262-012015-
Clarke AL-Baldwin Inland AL-Washington AL-
222 PM CDT Wed Jul 1 2020
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH
CENTRAL BALDWIN...CENTRAL WASHINGTON AND SOUTH CENTRAL CLARKE
COUNTIES UNTIL 315 PM CDT...
At 222 PM CDT, the strong thunderstorm was located near Wagarville,
or 10 miles east of Chatom, moving southeast at 20 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Chatom, Wagarville, Leroy, Tibbie and McIntosh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3146 8822 3155 8794 3135 8777 3133 8779
3131 8778 3130 8777 3130 8773 3126 8769
3119 8823 3152 8846 3155 8846
TIME...MOT...LOC 1922Z 328DEG 17KT 3144 8808Special weather statement, Jul 1, 2:36 PM CDT, 1 hour 25 minutes before
Special Weather Statement National Weather Service Mobile AL 236 PM CDT Wed Jul 1 2020 ALZ053>055-012015- Wilcox AL-Clarke AL-Monroe AL- 236 PM CDT Wed Jul 1 2020 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... NORTHWESTERN MONROE...NORTHEASTERN CLARKE AND SOUTHWESTERN WILCOX COUNTIES UNTIL 315 PM CDT... At 236 PM CDT, the strong thunderstorm was located 6 miles northeast of Fulton, or 8 miles southeast of Thomasville, moving southeast at 15 mph. Wind gusts of 40 to 50 mph will be possible with this storm. Locations impacted include... Fulton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3185 8776 3193 8758 3163 8734 3151 8762 TIME...MOT...LOC 1936Z 332DEG 15KT 3183 8764
Special weather statement, Jul 1, 2:47 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Mobile AL
247 PM CDT Wed Jul 1 2020
ALZ052-053-059-261-262-012030-
Clarke AL-Baldwin Inland AL-Escambia AL-Washington AL-
Mobile Inland AL-
247 PM CDT Wed Jul 1 2020
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN MOBILE...NORTHWESTERN BALDWIN...SOUTHERN WASHINGTON...SOUTH
CENTRAL CLARKE AND WEST CENTRAL ESCAMBIA COUNTIES UNTIL 330 PM CDT...
At 247 PM CDT, the strong thunderstorm was located 5 miles northwest
of McIntosh, or 13 miles southeast of Chatom, moving southeast at 25
mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Citronelle, Gulfcrest, Deer Park, Mount Vernon, Calvert, McIntosh,
Movico and Poarch Creek Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3129 8844 3131 8844 3141 8778 3134 8773
3133 8775 3136 8777 3131 8778 3130 8777
3130 8771 3128 8769 3105 8752 3093 8829
TIME...MOT...LOC 1947Z 331DEG 21KT 3131 8812Special weather statement, Jul 1, 2:49 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Mobile AL
249 PM CDT Wed Jul 1 2020
ALZ054-012015-
Wilcox AL-
249 PM CDT Wed Jul 1 2020
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN WILCOX COUNTY UNTIL 315 PM CDT...
At 249 PM CDT, the strong thunderstorm was located near Camden,
moving southeast at 20 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Camden and Pine Apple.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3208 8719 3207 8719 3206 8718 3205 8718
3205 8713 3196 8694 3185 8700 3183 8723
3196 8737 3210 8724
TIME...MOT...LOC 1949Z 308DEG 16KT 3199 8724Special weather statement, Jul 1, 3:20 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Mobile AL
320 PM CDT Wed Jul 1 2020
ALZ052-261-263-MSZ076-079-012100-
Washington AL-Mobile Inland AL-Mobile Central AL-Greene MS-George MS-
320 PM CDT Wed Jul 1 2020
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN MOBILE...SOUTHWESTERN WASHINGTON...EASTERN GEORGE AND
SOUTHEASTERN GREENE COUNTIES UNTIL 400 PM CDT...
At 319 PM CDT, the strong thunderstorm was located 7 miles northeast
of Lucedale, moving southeast at 35 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Saraland, Chickasaw,
Satsuma, Citronelle, Lucedale, Chunchula, Gulfcrest, Semmes, Tanner
Williams, I65 And I165, Mobile Regional Airport, Wilmer and I65 And
AL 158.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3068 8841 3074 8841 3073 8868 3114 8868
3119 8826 3081 8799 3076 8802 3072 8801
3075 8800 3075 8799 3069 8800 3074 8803
3068 8803 3068 8800 3067 8803 3075 8804
3067 8804
TIME...MOT...LOC 2019Z 320DEG 32KT 3101 8851Special weather statement, Jul 1, 3:32 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Mobile AL
332 PM CDT Wed Jul 1 2020
ALZ261>265-012115-
Mobile Coastal AL-Baldwin Central AL-Baldwin Inland AL-
Mobile Inland AL-Mobile Central AL-
332 PM CDT Wed Jul 1 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL MOBILE AND CENTRAL BALDWIN COUNTIES UNTIL 415 PM
CDT...
At 332 PM CDT, the strong thunderstorms were located along a line
extending from 5 miles west of Chunchula to Satsuma to 3 miles west
of Bay Minette to 6 miles west of Poarch Creek Reservation, and
moving south at 25 mph.
Wind gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Saraland, Bay Minette, Theodore, Chickasaw, Satsuma, Robertsdale,
Creola, Loxley, Chunchula, Stapleton, Summerdale, Silverhill, I65 And
I165, I65 And AL 158 and I10 And I65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3075 8792 3065 8793 3074 8803 3067 8802
3068 8803 3073 8804 3075 8804 3042 8810
3043 8822 3093 8826 3091 8791 3076 8792
3091 8790 3112 8764 3060 8757 3044 8772
3047 8780 3042 8789
TIME...MOT...LOC 2032Z 347DEG 23KT 3090 8829 3086 8809 3089 8783 3110
8767The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 11:07 AM CDT | Special Weather Statement | MOB | Crenshaw | 53 min |
| Jul 1, 12:27 PM CDT | Special Weather Statement | MOB | Choctaw | 33 min |
| Jul 1, 1:03 PM CDT | Special Weather Statement | MOB | Choctaw | 42 min |
| Jul 1, 1:13 PM CDT | Special Marine Warning | MOB | 47 min | |
| Jul 1, 1:14 PM CDT | Special Weather Statement | MOB | Clarke | 46 min |
| Jul 1, 1:20 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 40 min |
| Jul 1, 1:37 PM CDT | Special Weather Statement | MOB | Washington | 53 min |
| Jul 1, 1:39 PM CDT | Special Marine Warning | MOB | 51 min | |
| Jul 1, 1:41 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 49 min |
| Jul 1, 2:02 PM CDT | Special Weather Statement | MOB | Covington | 28 min |
| Jul 1, 2:07 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 38 min |
| Jul 1, 2:22 PM CDT | Special Weather Statement | MOB | Washington | 53 min |
| Jul 1, 2:36 PM CDT | Special Weather Statement | MOB | Monroe | 39 min |
| Jul 1, 2:47 PM CDT | Special Weather Statement | MOB | Washington | 43 min |
| Jul 1, 2:49 PM CDT | Special Weather Statement | MOB | Wilcox | 26 min |
| Jul 1, 3:05 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile, Washington | 40 min |
| Jul 1, 3:10 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 50 min |
| Jul 1, 3:16 PM CDT | Special Marine Warning | MOB | 59 min | |
| Jul 1, 3:20 PM CDT | Special Weather Statement | MOB | Mobile | 40 min |
| Jul 1, 3:32 PM CDT | Special Weather Statement | MOB | Baldwin, Mobile | 43 min |
| Jul 1, 3:56 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 49 min |
| Jul 1, 4:08 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington | 38 min |
| Jul 1, 4:12 PM CDT | Special Weather Statement | MOB | Baldwin | 48 min |
| Jul 1, 4:15 PM CDT | Special Marine Warning | MOB | 90 min | |
| Jul 1, 4:23 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 67 min |
| Jul 1, 4:27 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 48 min |
| Jul 1, 4:32 PM CDT | Special Marine Warning | MOB | 88 min | |
| Jul 1, 4:34 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Jul 1, 4:37 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 38 min |
| Jul 1, 5:11 PM CDT | Special Weather Statement | MOB | Covington | 64 min |
| Jul 1, 5:13 PM CDT | Special Marine Warning | MOB | 92 min | |
| Jul 1, 5:50 PM CDT | Special Marine Warning | MOB | 85 min | |
| Jul 1, 6:38 PM CDT | Special Marine Warning | MOB | 53 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.